# SDR ASAA2021050534789

- Difficulty date: May 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A571001
- Condition: Corroded
- Location: Bs 986 Lbl 32-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L/H SHEAR WEB UPPER ANGLE, STA 992 LBL 32-LBL45 IS CORRODED GROUNDED - YES. REMOVED AND REPLACED L/H SHEAR WEB UPPER ANGLE IAW B737-800 SRM 51-40-02-0G-0 W 1" O 0.054" R 0.041" L 6" D .013"
